# SDR ASAA2021102936531

- Difficulty date: October 29, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,302 hours, 15,019 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 1606
- Condition: Inoperative
- Location: #2 Engine
- Part time: 44,095 hours, 19,970 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG ANTI ICE INDICATING ON WHEN IT IS NOT DIM BLUE LIGHT ON WITH SWITCH IN OFF POSITION TAI SHOWS OFF, CAME ON AFTER LANDING. GROUNDED - YES. PERFORMED B737-800 FIM 30-11 TASK 803, DURING OPERATIONAL CHECK FOUND PRSOV NO SUPPLYING AIR PRESSURES TO ENGINE #2 WING ANTI ICE. R&R ENG #2 PRSOV REF B737-800 AMM 36-11-04, PRSOV OPS CHECK GOOD, ENG #2 ANTI ICE OPS CHECK NORMAL.
